MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS AS SPACER INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVS AS SPACER INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48329000
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when removing the inserter, physician realized there was no resistance in locking mechanism.Upon further inspection on back table, scrub tech noticed the small retaining pin was missing.Missing pin was found.
 
Additional Manufacturer Narrative
No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.The instrument has been used without an issue more than 100 times over the years.It is likely that the device fractured due to normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
AVS AS SPACER INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6699422
Report Number0009617544-2017-00279
Device Sequence Number11022466
Product Code LXH
UDI-Device Identifier07613327267600
UDI-Public(01)07613327267600
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48329000
Device Catalogue Number48329000
Device Lot Number144203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer06/14/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1